# SDR MALA954405

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, MAINTENANCE FOUND THE ELEVATOR SKIN TO BE CRACKED.  REPAIRS WERE COMPLETED BY REPLACING THE SECTIONS IAW RD 8-55-232 AND DASH 8 SRM CHAPTERS AS APPLICABLE.  (W)
